Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Unprotected sex, fluttering in lower abdomen, stomach bloating, weight gain. Pregnancy symptoms?

I have been on birth control for a little over 3 months now. Me and my boyfriend have unprotected sex. The last two days I have felt this weird fluttery feeling in my lower abdomen that is not painful like where my uterus is. And my stomach seems bigger and more firm than usual. Also i have gained about 3 pounds this month. I had a normal period just a few weeks ago.Could I be pregnant? Or what is this strange feeling.
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hello, I would be happy to help you.

Even though you are on birth control pills, and even though you seem to be getting a normal withdrawl bleed on the pill, the fact remains that birth conrol is not 100%. You must take a pregnancy test to be sure.

If the test is negative, this could be related to your bowels or an enlarged ovarian cyst. Whether the pregnancy test is positive or negative, you should schedule a visit to see your OB/GYN to check it out!

I hope this helps.
Answered: Mon, 15 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor